Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 562691, 9 pages
http://dx.doi.org/10.1155/2014/562691
Research Article

Some Nonlinear Gronwall-Bellman-Gamidov Integral Inequalities and Their Weakly Singular Analogues with Applications

1School of Science, Southwest University of Science and Technology, Mianyang 621010, China
2School of Business, Sichuan University, Chengdu 610064, China
3School of Preparatory Education, Southwest University for Nationalities, Chengdu 610041, China

Received 17 March 2014; Accepted 23 April 2014; Published 13 May 2014

Academic Editor: Robert A. Van Gorder

Copyright © 2014 Kelong Cheng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. G. Pachpatte, Inequalities for Ddifferential and Iintegral Equations, Academic Press, New York, NY, USA, 1998. View at MathSciNet
  2. B. G. Pachpatte, “A note on certain integral inequality,” Tamkang Journal of Mathematics, vol. 33, no. 4, pp. 353–358, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. B. G. Pachpatte, “Explicit bounds on certain integral inequalities,” Journal of Mathematical Analysis and Applications, vol. 267, no. 1, pp. 48–61, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. R. P. Agarwal, S. Deng, and W. Zhang, “Generalization of a retarded Gronwall-like inequality and its applications,” Applied Mathematics and Computation, vol. 165, no. 3, pp. 599–612, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. A. Abdeldaim and M. Yakout, “On some new integral inequalities of Gronwall-Bellman-Pachpatte type,” Applied Mathematics and Computation, vol. 217, no. 20, pp. 7887–7899, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. D. Baĭnov and P. Simeonov, Integral Inequalities and Applications, vol. 57, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1992. View at MathSciNet
  7. S. K. Choi, S. Deng, N. J. Koo, and W. Zhang, “Nonlinear integral inequalities of Bihari-type without class H,” Mathematical Inequalities & Applications, vol. 8, no. 4, pp. 643–654, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. S. Deng and C. Prather, “Generalization of an impulsive nonlinear singular Gronwall-Bihari inequality with delay,” Journal of Inequalities in Pure and Applied Mathematics, vol. 9, no. 2, article 34, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. S. Deng, “Nonlinear discrete inequalities with two variables and their applications,” Applied Mathematics and Computation, vol. 217, no. 5, pp. 2217–2225, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. F. Jiang and F. Meng, “Explicit bounds on some new nonlinear integral inequalities with delay,” Journal of Computational and Applied Mathematics, vol. 205, no. 1, pp. 479–486, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. Y. H. Kim, “Gronwall, Bellman and Pachpatte type integral inequalities with applications,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 12, pp. e2641–e2656, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. Q. H. Ma and J. Pečarić, “Some new explicit bounds for weakly singular integral inequalities with applications to fractional differential and integral equations,” Journal of Mathematical Analysis and Applications, vol. 341, no. 2, pp. 894–905, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. S. G. Gamidov, “Certain integral inequalities for boundary value problems of differential equations,” Differential Equations, vol. 5, pp. 463–472, 1969. View at Google Scholar · View at MathSciNet
  14. B. Zheng, “Explicti bounds derived by some new inequalities and applications in fractional integral equations,” Journal of Inequalities and Applications, vol. 2014, article 4, 2014. View at Publisher · View at Google Scholar
  15. Z. Denton and A. S. Vatsala, “Fractional integral inequalities and applications,” Computers & Mathematics with Applications, vol. 59, no. 3, pp. 1087–1094, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. Q. H. Ma and E. H. Yang, “Estimates on solutions of some weakly singular Volterra integral inequalities,” Acta Mathematicae Applicatae Sinica, vol. 25, no. 3, pp. 505–515, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. Q. H. Ma and J. Pečarić, “Estimates on solutions of some new nonlinear retarded Volterra-Fredholm type integral inequalities,” Nonlinear Analysis: Theory, Methods & Applications, vol. 69, no. 2, pp. 393–407, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. M. Medveď, “A new approach to an analysis of Henry type integral inequalities and their Bihari type versions,” Journal of Mathematical Analysis and Applications, vol. 214, no. 2, pp. 349–366, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  19. M. Medveď, “Nonlinear singular integral inequalities for functions in two and n independent variables,” Journal of Inequalities and Applications, vol. 5, no. 3, pp. 287–308, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  20. M. Medveď, “Integral inequalities and global solutions of semilinear evolution equations,” Journal of Mathematical Analysis and Applications, vol. 267, no. 2, pp. 643–650, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  21. J. Shao and F. Meng, “Gronwall-Bellman type inequalities and their applications to fractional differential equations,” Abstract and Applied Analysis, vol. 2013, Article ID 217641, 7 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  22. H. Wang and K. Zheng, “Some nonlinear weakly singular integral inequalities with two variables and applications,” Journal of Inequalities and Applications, vol. 2010, Article ID 345701, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. K. Zheng, “Bounds on some new weakly singular Wendroff-type integral inequalities and applications,” Journal of Inequalities and Applications, vol. 2013, article 159, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. B. G. Pachpatte, “Explicit bounds on Gamidov type integral inequalities,” Tamkang Journal of Mathematics, vol. 37, no. 1, pp. 1–9, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. G. Jumarie, “Modified Riemann-Liouville derivative and fractional Taylor series of nondifferentiable functions further results,” Computers & Mathematics with Applications, vol. 51, no. 9-10, pp. 1367–1376, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet